Title

A Theorem for Fourier Coefficients of a Function of Class Lp

DOI

10.1155/S0161171290000977

Document Type

Journal Article

Publication Date

1-1-1990

Publication Title

International Journal of Mathematics and Mathematical Sciences

Volume

13

Issue

4

First Page

721

Last Page

725

ISSN

1611712

Keywords

and monotonically decreasing, class, Fourier coefficients

Abstract

This paper deals with the Fourier coefficients of a function of class LP. We give a necessary and sufficient condition for a function to be of class LP for p greater than one. © 1990, Hindawi Publishing Corporation. All rights reserved.

Open Access

Gold

Share

COinS